# SDR MALA020662

- Difficulty date: November 20, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N438XJ
- Make and model: Saab 340B
- Aircraft serial: 340B438
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Condition: Damaged
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION FLT 2951, FOUND GEAR PIN DETACHED FROM CLIP AND PIN LANYARD AND STILL IN NOSE GEAR. AIR RETURN TO DTW.  MAINTENANCE FOUND GEAR PIN DETACHED FROM CLIP AND PIN LANYARD AND STILL IN NOSE GEAR.   REMOVED AND REPLACED GEAR PIN,  ALL CHECKS GOOD.
